MathSciNet Relay Station
MathSciNet bibliographic data
MR1069693 (91j:03065) 03E05 (03E15 54H05)
Todorčević, Stevo Two examples of Borel partially ordered sets with the countable chain condition. Proc. Amer. Math. Soc. 112 (1991), no. 4, 1125–1128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement